# SDR AALA201609069001

- Difficulty date: August 12, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004720000
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED ON RT WING NR 2 SLAT, NR 6 TRACK BOLT BETWEEN RIB 11-12.  REPLACED SLAT BOLT IAW AMM 27-84-64-400-002-A.
